# SDR DALA2019060650103

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 7,801 hours, 713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAA WALK THRU, FOUND DOOR 1R LAV WALL MOUNTED EMERGENCY LIGHT COVER MISSING. DEFERRED PER MEL 33-50-07A, REPLACED WALL MOUNTED EMERGENCY LIGHT HOUSING. LP 5713968
